Active ingredients
acetaminophen(500mg).
Purpose
Pain Reliever/Fever Reducer..Uses
headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual crampsAllergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening,blisters,rash. If a skin reaction occurs, stop use and seek medical help right away.Do not use
Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist,if you are allergic to acetaminophen or any of the inactive ingredients in this product.Stop use and ask a doctor if
Stop use and ask a doctor if: pain gets worse or lasts more than 10 days,fever gets worse or lasts more than 3 days,new symptoms occur,redness or swelling is present. These could be signs of a serious condition.Directions
Do not take more than directed (see overdose warning).Adults and Children 12 Years and Over
Take 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor.Children Under 12 Years
Ask a doctor.Other information
Store between 20-25 degrees C (68-77 degrees F). Avoid high humidity. Do not use if carton is opened. Do not use if foil inner seal imprinted with Tylenol is broken or missing. Inactive ingredients
benzyl alcohol, butylparaben, carboxymethylcellulose sodium, d&c yellow 10, edetate calcium disodium, fd&c blue 1, fd&c red 40, gelatin, hypromellose, iron oxide, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, propylene glycol, propylparaben, red iron oxide, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide, yellow iron oxide
Question or comments?
877-895-3665